# SDR AALA20140522009

- Difficulty date: May 22, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,736 hours, 20,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR UNDER G 1 GALLEY DRAIN PAN.  INSTALLED SUBFLOOR DOUBLER IAW AARD 53-20-00-16.
